Your mother does have Diabetes
and needs medcations but appears to be NOT tolerating the metformin
evenin 500mg dose. The first and the second drug BOTH have Metformin in common and there is a need to consider other molecules without Metformin at the present . In general Metformin is a good first line agent but if not tolerated it may be replaced by another agent .To reduce the side effects what has been added is Pantoprazole
which is correct
Talk to your Doc ,stop Metforminn if (s)he agrees and give a try to Single drug and see and till glucose
is high uptitrate the dose and test.
Needless to say if needed add or increase the Dietary and EXERCISE STEPS for BETTER DIABETES CONTROL .
Low sugar can give rise to vision difficulties and giddiness apart from other complaints so if she does get them again check sugar at that time as Randon Sugar and confirm presence or absence of Hypoglycaemia
.Do get back if any clarification or follow up needed.